# SDR KPVA20160128

- Difficulty date: January 28, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: S5721241220002
- Condition: Corroded
- Location: Le Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN ANGLE AT WING RIB 23 FOUND CORRODED INTERGRANULAR CORROSION WHILE AT 2YE CHECK.  REPLACED IAW SRM 51-25-04.
